# SDR AALA202504090064

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 35,348 hours, 14,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY E DOOR INOPERATIVE AND STUCK CLOSED. FLIGHT ATTENDANTS RENDERED LAVATORY UNUSABLE FOR REMAINDER OF FLIGHT. **SUPPLEMEMTAL REPORT WILL BE SUBMITTED** (OPEN)
